# SDR DXTA2018062101105

- Difficulty date: June 20, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 10,188 hours, 7,846 cycles
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  A STRONG ODOR WAS PRESENT,  ESPECIALLY DURING TAKEOFF, AFTER WEIGHT OFF WHEELS. THE ODOR WAS SIMILAR TO BURNING PLASTIC. THE ODOR WAS INTERMITTENT THE REST OF THE FLIGHT. THE APU WAS OFF APPROXIMATELY 3 MINUTES BEFORE TAKEOFF AND STAYED OFF THE ENTIRE FLIGHT. TEMPS WERE FULL COLD.  REPLACED THE LT ENGINE.
